# SDR AALA202505064048

- Difficulty date: April 27, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 14,961 hours, 5,522 cycles
- System (JASC): 3160 · Central Display
- Part: Knob
- Part number: 115E6582G1
- Condition: Broken
- Location: Autobrake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOBRAKE IS INOPERATIVE AUTOBRAKE DISARMED UPON TOUCHDOWN.   REVERSED M PROCEDURES FROM MEL 32-62. TROUBLESHOT PER TSM 32-42-00-810-926. FOUND AUTOBRAKE KNOB BROKEN ON MULTIFUNCTION PANEL. REMOVED AND REPLACED MULTIFUNCTION PANEL P9-82. PER AMM 31-65-03. OPERTIONAL CHECKS GOOD**(CLOSED).
